# SDR AALA202105206743

- Difficulty date: May 2, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 19,562 hours, 7,542 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53232702200
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR FOUND ON SKIN PANEL LOCATED AT STA FR26 + 18 INCHES, BETWEEN STR 41L TO STR 42L. L= 0.125 INCHES, W= 0.120 INCHES, D= 0.006 INCHES. PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN AT FR 26 + 18 BETWEEN STR 41L TO 42L ON LOWER FUSELAGE PER SRM 53-00-110-300-029.
